# SDR RAIA00611042

- Difficulty date: November 26, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N843HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500822
- Aircraft time: 5,919 hours, 5,605 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Seal
- Condition: Unknown
- Location: Bleed System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 7931 - ORD - ENGINE 2 BLEED LEAK INDICATION DURING FLIGHT.  MAINTENANCE REMOVED AND REPLACED THE AFT BLEED SEALS ON BLEED DUCT IN FECU BAY.  OPS CHECKED GOOD.
